journal6 ›› 2001, Vol. 22 ›› Issue (2): 60-63.

• Mathematics • Previous Articles     Next Articles

More Generalized Simultaneous Approximation With Restricted Ranges


  1. ( Department of Mathematics and Computer Science, Jishou Univer sity, Jishou 416000, Hunan China)
  • Online:2001-06-15 Published:2013-01-05

Abstract: In this paper, by using a general number sequence space, the charac terization and the unicity of best simultaneous approximations by functions having restricted ranges are obtained.

Key words: simul taneous approximation, generalized Haar system, smooth poin

WeChat e-book chaoxing Mobile QQ